Difference between revisions of "BaGd1997"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
m
Line 1: Line 1:
 +
H. Bahouri and P.Gerard, ''High frequency approximation of solutions to critical nonlinear wave equations'', Prepublications 97-34, Universite de Paris-Sud, Mai 1997. Appeared in: Amer. J. Math '''121''' (1999), 131-175.
  
 +
[[Category:Bibliography]]

Revision as of 15:47, 6 July 2007

H. Bahouri and P.Gerard, High frequency approximation of solutions to critical nonlinear wave equations, Prepublications 97-34, Universite de Paris-Sud, Mai 1997. Appeared in: Amer. J. Math 121 (1999), 131-175.